# SDR IPXA2020020325705

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Attach Bracket
- Part number: A5398951021600
- Condition: Damaged
- Location: Apu Exhaust Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAPU EXHAUST CONE HOLD OPEN ROD ATTACH BRACKET PIT P/N HOLES BLOWN OUTR&R BRACKET IAW SRM 51-40-21
